MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004850-199612000-00013

Медицинская библиотека · International clinical psychopharmacology · 1996

A case of serotonin syndrome induced by concomitant treatment with low-dose trazodone and amitriptyline and lithium.

Nisijima K, Shimizu M, Abe T, Ishiguro T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe a patient treated with trazodone, amitriptyline and lithium carbonate who developed anxiety, restlessness, tremor, myoclonus, hyperreflexia, diaphoresis, rigidity and hyperthermia. The constellation of findings was diagnostic of serotonin syndrome. Although doses of trazodone and amitriptyline were relatively low, serotonin syndrome developed in this patient. It is suggested that the combination with lithium facilitated the effect of central serotonergic responses mediated by trazodone and amitriptyline.

Для цитирования: Nisijima K, Shimizu M, Abe T, Ishiguro T. A case of serotonin syndrome induced by concomitant treatment with low-dose trazodone and amitriptyline and lithium.. International clinical psychopharmacology. 1996. DOI: 10.1097/00004850-199612000-00013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.